# SDR HALA2023042500018

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 31,943 hours, 31,509 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - COMPRESSOR STALL ON TAKE OFF. PER FLIGHT CREW, NEED SHUTDOWN NO 2 ENGINE AND RETURNING TO HNL. WILL REQUIRE AN ENGINE CHANGE [TURBINE BLADE DAMAGED]. REF LP 916301/1 FOR ENGINE REPLACEMENT REF T/C E1128-717-72-003-INSTALL. OK FOR SVC. OPS/ LEAK CHK GOOD.
